On solutions of the Lagerstrom equation

Božo Vrdoljak

Archivum Mathematicum (1988)

  • Volume: 024, Issue: 3, page 111-122
  • ISSN: 0044-8753

How to cite


Vrdoljak, Božo. "On solutions of the Lagerstrom equation." Archivum Mathematicum 024.3 (1988): 111-122. <http://eudml.org/doc/18240>.

author = {Vrdoljak, Božo},
journal = {Archivum Mathematicum},
keywords = {Cauchy's solutions; Lagerstrom equation},
language = {eng},
number = {3},
pages = {111-122},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On solutions of the Lagerstrom equation},
url = {http://eudml.org/doc/18240},
volume = {024},
year = {1988},

AU - Vrdoljak, Božo
TI - On solutions of the Lagerstrom equation
JO - Archivum Mathematicum
PY - 1988
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 024
IS - 3
SP - 111
EP - 122
LA - eng
KW - Cauchy's solutions; Lagerstrom equation
UR - http://eudml.org/doc/18240
ER -


  1. D. S. Cohen A. Fokas, P. A. Lagerstrom, Proof of some asymptotic results for a model equation for low Reynolds number flow, SIAM J. Appl. Math. 35 (1978), 187-207. (1978) MR0502853
  2. A. D. MacGillivгay, On a model equation of Lagerstrom, SIAM J. Appl. Math. 34 (1978), 804-812. (1978) MR0477243
  3. A. D. MacGillivray, The existence of an overlap domain for a singular perturbation problem, SIAM J. Appl. Math. 36 (1979), 106-114. (1979) Zbl0412.76034MR0519187
  4. A. D. MacGillivray, On the switchback term in the asymptotic expansion of a model singular perturbation problem, J. Math. Anal. Appl. 77 (1980), 612-625. (1980) Zbl0448.34053MR0593238
  5. B. Vrdoljak, Curvilinear "tubes" in the retraction method and the behatiour of solutions for the system of differential equations, Mat. vesnik 4 (17) (32) (1980), 381-392. (1980) MR0625977
  6. B. Vrdoljak, On parameter classes of solutions for system of linear differential equations, Glasnik Mat. 20 (40) (1985), 61-69. (1985) Zbl0602.34020MR0818613
  7. T. Wažewski, Sur un principe topologique de l'examen de l'allure asymptotique des intégrales des équations différentielles ordinaires, Ann. Soc. Polon. Math. 20 (1947), 279-313. (1947) MR0026206

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.